ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Monodromy representations of meromorphic projective structures

Gupta, S and Mj, M (2020) Monodromy representations of meromorphic projective structures. In: Proceedings of the American Mathematical Society, 148 (5). pp. 2069-2078.

[img] PDF
pro_ame_mat_soc_148_5_2069_2078.pdf - Published Version
Restricted to Registered users only

Download (187kB) | Request a copy
Official URL: https://dx.doi.org/10.1090/proc/14866


We determine the image of the monodromy map for meromorphic projective structures with poles of orders greater than two. This proves the analogue of a theorem of Gallo-Kapovich-Marden and answers a question of Allegretti and Bridgeland in this case. Our proof uses coordinates on the moduli space of framed representations arising from the work of Fock and Goncharov. © 2019 American Mathematical Society

Item Type: Journal Article
Publication: Proceedings of the American Mathematical Society
Publisher: American Mathematical Society
Additional Information: Copyright of this article belongs to American Mathematical Society
Keywords: Decorated character varietyMeromorphic quadratic differentialsProjective structures on surfaces
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Oct 2020 10:23
Last Modified: 05 Oct 2020 10:23
URI: http://eprints.iisc.ac.in/id/eprint/65186

Actions (login required)

View Item View Item